# SDR DALA2015101306101

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 51,214 hours, 18,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD FRAME HAS DENT AT FWD LOWER SECTION.  REFORMED DENTED SEAL DEPRESSOR, FWD FRAME IAW BAC 5300 AND REF SRM 51-00-05, MATERIAL ORIGINAL THICKNESS .040", MATERIAL LOSS .010", FOUND OUT OF LIMITS IAW SRM 52-30-02, FIG 101; DETAIL V, CUT OUT DAMAGE IAW SRM 51-70-11, FIG 1, FORMED -3 DOUBLER AND -6 FILLER IAW SRM 51-70-11, FIG 1. TREATED & PRIMED AND INSTALLED -3 DOUBLER AND -6 FILLER  AT AFT CARGO DOOR FWD FRAME "SEAL DEPRESSOR " AT FWD LOWER.  SECTION IAW SRM 51-70-11, FIG 1. TRIM OUT DIMENSION 2.5" X1.0" X 0.5"R. DOUBLER DIMENSION 10" X 1.3" X 0.5"R . NOTE: TRIMOUT WAS A PREVIOUS BLEND. INSTALLED ID TAG IAW PS 900-5-1, NR 4.
